# SDR COMA0260038

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 2,441 hours, 2,216 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455021
- Part serial: 00498
- Condition: Faulty
- Location: Cockpit
- Part time: 1,567 hours, 1,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5687 - LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  REPLACED THE LANDING GEAR CONTROL HANDLE ASSY.
